# SDR AALA20110117TUL01

- Difficulty date: January 17, 2011
- Submitted: January 18, 2011
- Operation: Air carrier
- Aircraft: N9625W
- Make and model: Doug DC-9-83
- Aircraft serial: 53595
- Aircraft time: 36,396 hours, 16,921 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT CUSP STATIONS 864 TO 886 CORROSION OUT OF LIMITS.  REPAIRED CUSP SHEET AT STATIONS 870 TO 875 PER AARD 53-20-00-16.
